Amenable colorings

Shimon Garti*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let κ be any regular cardinal. Assuming the existence of a huge cardinal above κ, we prove the consistency of [InlineEquation not available: see fulltext.] for every ordinal τ< κ+ +. Likewise, we prove that [InlineEquation not available: see fulltext.] is consistent when A is strongly closed under countable intersections.

Original languageAmerican English
Pages (from-to)77-86
Number of pages10
JournalEuropean Journal of Mathematics
Issue number1
StatePublished - 1 Mar 2017

Bibliographical note

Publisher Copyright:
© 2017, Springer International Publishing AG.


  • Amenable colorings
  • Huge cardinals
  • Martin’s axiom
  • Partition relations


Dive into the research topics of 'Amenable colorings'. Together they form a unique fingerprint.

Cite this